# SDR QXEA200602910

- Difficulty date: October 25, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - COCKPIT SEAT TRACKS HAVE NICKS ON THE UPPER SURFACE.  REPAIRED IAW SRM 53-11-49.
